# SDR DXTA200400444

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 4,570 hours, 2,921 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Noisy
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LOUD BANGING NOISE FROM NOSE WHEEL.  NOSE WHEEL DROPS A LITTLE AND THEN IS SLAMMED BACK UP MAKING LOUD CLUNK.  HAPPENED APPROX 8 TIMES IN A 4 HR FLIGHT.  ITEM IS UNDER INVESTIGATION.
